# SDR 96ZZZX4948

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5802E
- Make and model: Cessna 150
- Aircraft serial: 17302
- System (JASC): 5540 · Rudder Structure
- Part: Rudder Assy
- Part number: 043100117
- Condition: Attach Cracked
- Location: Rudder Horn
- Part time: 1,784 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM RUDDER SPAR ATTACHMENT TO RUDDER HORN HAS SMALL HAIR LINE CRACK DUE TO IMPROPER FIT AT SPAR AND RIB ASSEMBLY AT RIVETS.
